# SDR 2021FA0000171

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: General aviation
- Aircraft: N240SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9403
- Engine: Tmeca ARRIEL1E2
- Engine time: 7,128 hours, 10,804 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

IN CRUISE FLIGHT #1 ENGINE OIL PRESSURE LIGHT CAME ON ENGINE OIL TEMP STARTED TO RISE FOLLOWED BY DEC4REASING ENGINE TORQUE INDICATION. PILOT SHUTDOWN #1 ENGINE AND PERFORMED A RUNNING LANDING AT KYVS. INVESTIGATION SHOWED LOSS OF OIL IN ENGINE RESERVOIR AND AND BURNT OI AT THE POWER TURBINE WHEEL AT THE BACK OF THE ENGINE. ENGINE WAS REPLACED AND THE SUSPECT ENGINE WILL BE SENT TO THE MANUFACTURER FOR FURTHER INVESTIGATION.
